MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO NO-HOLE Ø50 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO NO-HOLE Ø50 MM
Model Number 01.26.45.1150
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2025: lot 2436356: 64 items manufactured and released on 17-mar-2025.Expiration date: 2030-feb-24.No anomalies found related to the problem.To date, 61 items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
Revision surgery due to shell loosening at 6 months post op.
 
Additional Manufacturer Narrative
Piece returned on (b)(6) 2026.Visual inspection performed by medacta hip r&d project manager: from the received piece, no particular signs of device failure were noticed: ha coating is partially absent, indicating metabolic activity, while some fibrotic tissue was present in the external surface and in the macrostructures of the shell, potentially indicating a proper osseointegration and fixation.In the ceramic liner, a sign on the internal rim was noticed, but we don't have the evidence if this is due to impingement with the stem or if it occurred during the revision surgery.From the received information, it is not possible to determine the root cause of the event, but there are no reasons to suspect a failure of the device.Conclusion: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP METALBACK CC TRIO NO-HOLE Ø50 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23876947
Report Number3005180920-2025-01291
Device Sequence Number15858663
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.1150
Device Lot Number2436356
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite